# SDR ABXA070112

- Difficulty date: March 6, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 56,657 hours, 57,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 99101553
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESSURE PANEL WAS BULGED AND CRACKED AT APPROXIMATELY FS 708, BUTT LINE 0.  REPAIRED WHEEL WELL PRESSURE PANEL APPROXIMATELY FS 708 IAW DC9 REA D953-55487.
